# SDR QXEA200701848

- Difficulty date: December 5, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 15,845 hours, 11,570 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 446648
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- FLIGHT 2904 - RECEIVED A FIRE SYSTEM FAULT STATUS MESSAGE.  MAINTENANCE REPLACED THE FIRE SENSING ELEMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
